Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 20 found articles
 
 
  Approximate two-sphere one-cylinder inequality in parabolic periodic homogenization with suitable lower-order terms
 
 
Title: Approximate two-sphere one-cylinder inequality in parabolic periodic homogenization with suitable lower-order terms
Author: Zhang, Yiping
Appeared in: Annali di matematica pura ed applicata
Paging: Volume 204 () nr. 4 pages 1689-1713
Year: 2025-01-28
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands